# SDR 2A6R2024112171301

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N639ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0563
- Aircraft time: 9,374 hours, 39,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: L533M1022262
- Condition: Cracked
- Location: Zone 200
- Part time: 9,374 hours, 39,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS DISCOVERED ON THE CENTER TAIL CONE SKIN (PN: L533M1022262) MEASURING APPROXIMATELY 0.60”.  ADDITIONAL DAMAGE REQUIRING REPAIR IN THIS AREA DUE TO A DOUBLE DRILLED FASTENER HOLE WAS DISCOVERED ON THE RH ENGINE DECK (PN: L533M1018346) AND ON THE RH OMEGA STRINGER (PN: L533M1022324).  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2024-1732, ISSUE B DATED 26 JUN 2024.
